MAUDE Adverse Event Report: CONMED Y-Knot; fastener, fixation, nondegradable, soft tissue

CONMED Y-Knot; fastener, fixation, nondegradable, soft tissue
Catalog Number YP1802
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury

Brand Name
Y-Knot
Common Device Name
fastener, fixation, nondegradable, soft tissue
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED Largo
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
525 french rd
utica, NY 13502
+1(727)470-8358
MDR Report Key50176648
Report Number1017294-2026-00146
Device Sequence Number15524145
Product Code MBI
UDI-Device Identifier20845854050689
UDI-Public(01)20845854050689(17)300921(10)1495528
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberYP1802
Device Lot Number1495528
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown